# SDR REXA2022072101655

- Difficulty date: July 11, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R FROM FS 394.00 TO FS 477.00 CORRODED	REMOVED CORRODED SECTION OF STGR 21R FROM FS 394.00 TO FS 477.00 AND REPLACED WITH NEW SECTION PER CRJ700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
